Discussions By Condition: Medical Stories

Subacute Thyroiditis few months ago

Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • November 2, 2006
  • 08:47 PM

I had a serious form of Subacute Thyroiditis a few months ago. I was on Prednizone for a month. Then I got better and for the next couple of months, I felt the best in years. But for the last couple of weeks, my exhaustion has been slowly coming back. Today I'm so bad that I'm having trouble walking/talking - shortness of breath, extreme fatigue, swollen eyes/face, increased appetite, nervousness, muscle weakness - the whole nine yards. Can anyone help me? Don't even feel like going to the doctor.

Reply Flag this Discussion

1 Replies:

  • hopefully your dr is doing regular t3, t4, and tsh tests. You might need your medication adjusted. I am on synthroid as my thyroid has been removed due to cancer and anyone with thyroid problems need to have these blood tests done on an regular basis as to know if your thyroid has become worse, your dosage my just need to be adjusted. I like the synthroid a thousand times better. Dispensed as written as these are one medications that generic DOES MAKE A DIFFERENCE.
    terrylynn63 3 Replies
    • November 6, 2006
    • 01:53 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?